Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/8799
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBaron, Karol-
dc.date.accessioned2019-04-11T09:13:33Z-
dc.date.available2019-04-11T09:13:33Z-
dc.date.issued2019-
dc.identifier.citationAequationes Mathematicae, Vol. 93, no. 2 (2019), s. 415-423pl_PL
dc.identifier.issn1420-8903-
dc.identifier.issn0001-9054-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/8799-
dc.description.abstractGiven a probability space (Ω,A, P), a complete and separable metric space X with the σ-algebra B of all its Borel subsets and a B⊗A-measurable f : X ×Ω → X we consider its iterates fn defined on X × ΩN by f0(x, ω) = x and fn(x, ω) = f fn−1(x, ω), ωn for n ∈ N and provide a simple criterion for the existence of a probability Borel measure π on X such that for every x ∈ X and for every Lipschitz and bounded ψ : X → R the sequence 1 n n−1 k=0 ψ fk(x, ·) n∈N converges in probability to X ψ(y)π(dy).pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/*
dc.subjectRandom-valued functionspl_PL
dc.subjectIteratespl_PL
dc.subjectWeak law of large numberspl_PL
dc.subjectConvergence in lawpl_PL
dc.subjectConvergence in probabilitypl_PL
dc.titleWeak law of large numbers for iterates of random-valued functionspl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
dc.identifier.doi10.1007/s00010-018-0585-0-
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Baron_Weak_law_of_large_numbers_for_iterates.pdf457,09 kBAdobe PDFView/Open
Show simple item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons